MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+21.75
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Additionally, we have not received any other complaints from these batches.Furthermore, lenstec cannot comment on the suitability of the injector and cartridge used and therefore recommends the user follow the directions for use to ensure the correct implantation of the lens.
 
Event or Problem Description
Lenstec received an email stating " haptics began to fold onto optic".The incision was not enlarged to remove the iol and there was no patient injury.Lens discarded at facility.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key16391427
Report Number9613160-2023-00004
Device Sequence Number5503442
Product Code HQL
UDI-Device Identifier00844369027366
UDI-Public00844369027366
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Model NumberSOFTECHD+21.75
Device Catalogue NumberSOFTEC HD
Device Lot NumberSB11158
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown